# SDR AALA20060544

- Difficulty date: August 10, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 11D, 15D, AND 23D INOPERATIVE.  RELAMPED EMERGENCY LIGHTS AT SEATS 11D, 15D, AND 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
